# SDR 2003FA0001137

- Difficulty date: November 1, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N93S
- Make and model: Cessna 750
- Aircraft serial: 7500189
- Engine: Allsn AE3007C
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT CRUISE ALTITUDE, THE CREW NOTED BAGGAGE DOOR SEAL ON LIGHT.  CREW BEGAN MAKING PREPARATIONS TO DESCEND TO A LOWER ALTITUDE AS REQUIRED BY AFM INSTRUCTIONS WHEN THE LIGHT (BAGGAGE DOOR SEAL) WENT OUT.  INFORMED  MFG TECH SUPPORT.  WAITING RESOLVE.
